Journal article icon

Journal article

STABLE-SOLUTIONS FOR A CATALYTIC-CONVERTER

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1137/S0036139991217872

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
SIAM JOURNAL ON APPLIED MATHEMATICS
Volume:
54
Issue:
3
Pages:
789-813
Publication date:
1994-06-05
DOI:
EISSN:
1095-712X
ISSN:
0036-1399
URN:
uuid:1fb329ee-a26e-4746-9e52-46239d584919
Source identifiers:
37
Local pid:
pubs:37

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP